# SDR DALA2024060305753

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 71,504 hours, 23,599 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

SHIP 5814 -ATO- DISCONTINUED TAKEOFF AROUND 130 KNOTS DUE ODOR AND SMOKE. CORRECTIVE ACTION: REPLACED RIGHT ENGINE AND LEFT AIR CYCLE MACHINE. (LP 5611722)
